# SDR YENA2023120801558

- Difficulty date: December 6, 2023
- Submitted: December 9, 2023
- Operation: Air carrier
- Aircraft: N934JB
- Make and model: Airbus A321-231
- Aircraft serial: 06130
- Aircraft time: 38,013 hours, 7,381 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2785, LAX-MIA. " ABOVE 8000 FT AFT INFLIGHT REPORTED STRONG SMELL DIRTY DISAPPEARED WITHIN 5 MINUTES; REF INFO NOTES 2017-T015J APU BLEED START WITH PACK 1&2 NO ODOR PRESENT AND ALSO NO PDOR HISTORY.  A/C OK FOR SERVICE.'
